MAUDE Adverse Event Report: MEDTRONIC MEXICO PACIFIC XTREME; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL

MEDTRONIC MEXICO PACIFIC XTREME; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Model Number PCU050300130
Medical Device Problem Code Burst Container or Vessel (1074)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/15/2017
Type of Reportable Event Malfunction
Event or Problem Description
The patient has a history of pad, hypertension, copd and coronary diagnostics.The physician used 2 pacific xtreme balloons to treat a cto in the superficial femoral artery as per ifu.It was reported both devices were prepped and loaded with no difficulty reported.The devices were passed through previously deployed stents with no resistance.During the first inflation both balloons ruptured while dilating a graft post laser atherectomy, a pin hole leak was noted at 6atms.Both devices were removed from the patient with no issues noted.Another device was used to treat and complete the procedure.No injury to the patient reported.
 
Additional Manufacturer Narrative
Evaluation summary: a visual and tactile inspections were performed.The purging phase was performed and no leak was detected.It was possible to insert, after flushing the guide wire lumen a 0,018¿¿ guide wire.The balloon was inflated till 10 bar, but neither leak nor pinholes were visible on the balloon and the pressure was maintained.No issues were found on the device.If information is provided in the future, a supplemental report will be issued.

Brand Name
PACIFIC XTREME
Common Device Name
CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Manufacturer (Section D)
MEDTRONIC MEXICO
avenida paseo del cucapah #105
parque industrial el lago
tijuana,bc 22210
MX  22210
MDR Report Key6713349
Report Number9612164-2017-00895
Device Sequence Number13713127
Product Code LIT
UDI-Device Identifier08033477058504
UDI-Public08033477058504
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K103464
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Remedial Action Notification
Type of Report Initial,Followup
Report Date (Section B) 07/21/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2020
Device Model NumberPCU050300130
Device Catalogue NumberPCU050300130
Device Lot Number213172689
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/19/2017
Initial Date Received by Manufacturer 06/15/2017
Supplement Date Received by Manufacturer07/21/2017
Initial Report FDA Received Date07/14/2017
Supplement Report FDA Received Date08/18/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age70 YR
Patient Weight86